Lie symmetry analysis of a class of time fractional nonlinear evolution systems

Khongorzul Dorjgotov, Hiroyuki Ochiai, Uuganbayar Zunderiya

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study a class of nonlinear evolution systems of time fractional partial differential equations using Lie symmetry analysis. We obtain not only infinitesimal symmetries but also a complete group classification and a classification of group invariant solutions of this class of systems. We find that the class of systems of differential equations studied is naturally divided into two cases on the basis of the type of a function that they contain. In each case, the dimension of the Lie algebra generated by the infinitesimal symmetries is greater than 2, and for this reason we present the structures and one-dimensional optimal systems of these Lie algebras. The reduced systems corresponding to the optimal systems are also obtained. Explicit group invariant solutions are found for particular cases.

Original languageEnglish
Pages (from-to)105-117
Number of pages13
JournalApplied Mathematics and Computation
Volume329
DOIs
Publication statusPublished - Jul 15 2018

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lie symmetry analysis of a class of time fractional nonlinear evolution systems'. Together they form a unique fingerprint.

  • Cite this